- 3 Mar 2010 by muytech
- 10 March 2010
- ativan, anxiety, panic disorder, sedation, generalized anxiety disorder
I was prescribed Ativan by my doc for anxiety and panic (1mg pills). I was to take these on a as needed basis. As it turned out, I started takeing 1 every morning and on occasion up to 3 a day as my stress warrented. This has been going on for about 5 months. Today is Wednesday and I have not taken any pills since Saturday and I feel like I am going insane and I got a stress ball in my gut that will not stop. I tried the easycalm stuff to no avail. I was at work Mon and Tuesday and felt like I wanted to run away. I was sweating, had a mild fever and once again the stress in my gut was to the point it was like glass in my stomach. Like I said, today is Wednesday and my eyes opened this AM and the pain was still there and my mind was racing, so I took the day off. I did some reading on Adivan dependance/addiction and my symptoms almost matched all the ones listed. I broke down and took one of my pills and I am feeling much better. Am I addicted? Seems to me that there may be something going on, because after I took the pill, I felt better! I want to get off of these things and try and find some other way to get my crazy ass in check! Any input or advice would be greatly appreciated!
ativan has a very short half life and is tough to cold turkey detox from. It can also cause seizures stopping abruptly. I suggest you go to www.benzo.org.uk. Look up the Ashton method for benzo detox. Instructions are on the first page. Dr Ashton is one ;of the foremost authorities on the best detox method. It's the best method to detox. It works I promise you.hope this helps. let me know if you need any help. God bless.
I am currently taking .5 in the morning and at night and have been for over 2 years. My doc wants me to get off of it, but I have tried a variety of meds and nothing seems to work. Some people do not deal with stress very well and based on the feelings you have described I am quite sure it is doing damage to your heart. You may continue to have to take these meds and get the mental aspect of stress delt with first before you try to stop the meds...
Good Luck and Good Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 3 answers
Posted 10 Mar 2012 • 23 answers
Posted 12 Dec 2012 • 3 answers
Posted 28 Sep 2015 • 3 answers
Posted 13 Mar 2017 • 1 answer